# SDR CA090216007

- Difficulty date: February 10, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SURGE/IFSD/AIR RETURN. DURING CLIMB OUT OF DEPARTURE AIRPORT AT 5000 FEET, LOUD BANG REPORTED ACCOMPANIED BY ACFT YAW AND ENG L COMPRESSOR STALL ALERT. ENGINE AUTO SHUTDOWN. ACFT RETURNED TO DEPARTURE. INITIAL FINDINGS NOT AVAILABLE AS OF THIS WRITING. ENGINE HAD BEEN SCHEDULED FOR REMOVAL TONIGHT (10 FEB) FOR HIGH-TIME LIP5 HP TURBINE BLADES. ENGINE WILL BE INDUCTED AT MFG, FURTHER DETAILS WILL BE SUBMITTED AFTER ENGINE TEAR DOWN.
